Open Access
Translator Disclaimer
May 2018 On realization of tangent cones of homologically area-minimizing compact singular submanifolds
Yongsheng Zhang
Author Affiliations +
J. Differential Geom. 109(1): 177-188 (May 2018). DOI: 10.4310/jdg/1525399219

Abstract

We show that every oriented area-minimizing cone in “A Sufficient Criterion for a Cone to be Area-Minimizing” [G.R. Lawlor, Mem. of the Amer. Math. Soc., Vol. 91, 1991] can be realized as a tangent cone at a singular point of some homologically area-minimizing singular compact submanifold.

Citation

Download Citation

Yongsheng Zhang. "On realization of tangent cones of homologically area-minimizing compact singular submanifolds." J. Differential Geom. 109 (1) 177 - 188, May 2018. https://doi.org/10.4310/jdg/1525399219

Information

Received: 2 March 2015; Published: May 2018
First available in Project Euclid: 4 May 2018

zbMATH: 06868033
MathSciNet: MR3798718
Digital Object Identifier: 10.4310/jdg/1525399219

Subjects:
Primary: 28A75
Secondary: 53C38

Keywords: area-minimizing cone , Calibration , comass , realization problem , tangent cone

Rights: Copyright © 2018 Lehigh University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.109 • No. 1 • May 2018
Back to Top